MAUDE Adverse Event Report: ARTHREX, INC. SCREW, CANNULATED INTERFERENCE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SCREW, CANNULATED INTERFERENCE; BIO SOFT TISSUE FIXATN FASTNR
Model Number SCREW, CANNULATED INTERFERENCE
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/21/2021, it was reported by a distributor via email that an ar-1391 cannulated interference screw got stripped.This was discovered during a procedure on (b)(6) 2021.Surgeon changed the screw driver prior to opening a new screw to complete case without further issues.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.Device was discarded.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
SCREW, CANNULATED INTERFERENCE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19483112
Report Number1220246-2024-05043
Device Sequence Number15472392
Product Code MAI
UDI-Device Identifier00888867015609
UDI-Public00888867015609
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberSCREW, CANNULATED INTERFERENCE
Device Catalogue NumberAR-1391
Device Lot Number13254617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown